# SDR DALA2017073005776

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 65,423 hours, 47,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER AT SAT 313 L-24L. REMOVED DAMAGED FORMER STA 313 L-26L TO L-22L FABRICATED NEW FROM 2024.0 .050 HEAT TREATED TO 2024-T42 AND INSTALLED NEW FORMER SECTION IAW MD-88 SRM 53-03 D FIG 3 SRM 51-30-05 AND DWG 9911526 REV AZ.
